MathSciNet Relay Station
MathSciNet bibliographic data
MR684863 (84a:62089) 62J02 (62A10 62F12)
McCullagh, Peter Quasilikelihood functions. Ann. Statist. 11 (1983), no. 1, 59–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement